# SDR AWXA200700348

- Difficulty date: February 16, 2007
- Submitted: March 12, 2007
- Operation: Air carrier
- Aircraft: N312AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 24060
- Aircraft time: 49,300 hours, 34,723 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Fitting
- Part number: 65C252466
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FOUND LEFT WING NR 4 GROUND SPOILER INBOARD ACTUATOR FITTING CRACKED, WBL 79.75.  REPLACED LEFT WING NR 4 GROUND SPOILER PANEL ASSEMBLY IAW B737-300 AMM 27-62-12-4.
